Differential and Integral Equations

Necessary conditions for the convergence and summability of eigenfunction expansions in the complex domain

W. Eberhard and G. Freiling

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 6 (1991), 1217-1232.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371154283

Mathematical Reviews number (MathSciNet)
MR1133754

Zentralblatt MATH identifier
0738.34042

Subjects
Primary: 34L10: Eigenfunctions, eigenfunction expansions, completeness of eigenfunctions
Secondary: 34B05: Linear boundary value problems

Citation

Eberhard, W.; Freiling, G. Necessary conditions for the convergence and summability of eigenfunction expansions in the complex domain. Differential Integral Equations 4 (1991), no. 6, 1217--1232. https://projecteuclid.org/euclid.die/1371154283


Export citation